# SDR SWIA971929

- Difficulty date: August 13, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 26,901 hours, 33,581 cycles
- Engine: Pwa PW118B
- Propeller: Hamstd 14RF9
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANALOG AND DIGITAL READING ON RIGHT NP GAUGE FAILED.  RETURNED TO FAT.  REMOVED AND REPLACED RIGHT NP GAUGE.  OPS CHECKS GOOD.  P/N ON:  SEL-OC29DH, S/N:  511, S/N OFF:  123.
